On weakly compact operators.
Mathematische Annalen, Tome 292 (1992) no. 2, pp. 263-266
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
finite, complete and positive measure space, space of weakly compact operators, strongly integrable, integral operator
@article{MAN_1992__292_2_164913,
author = {G. Schl\"uchtermann},
title = {On weakly compact operators.},
journal = {Mathematische Annalen},
pages = {263--266},
year = {1992},
volume = {292},
number = {2},
zbl = {0735.47012},
url = {http://geodesic.mathdoc.fr/item/MAN_1992__292_2_164913/}
}
G. Schlüchtermann. On weakly compact operators.. Mathematische Annalen, Tome 292 (1992) no. 2, pp. 263-266. http://geodesic.mathdoc.fr/item/MAN_1992__292_2_164913/